Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 42, No. 2, pp. 517-521 (2001)

A Measure of Asymmetry for Domains of Constant Width

H. Groemer, L. J. Wallen

Department of Mathematics, The University of Arizona, Tucson, Arizona 85721, USA e-mail:; Department of Mathematics, University of Hawaii, Honolulu, Hawaii 96822

Abstract: We introduce for convex domains of constant width a measure of asymmetry and show that the most asymmetric domains are Reuleaux triangles.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition